# SDR GAIA99187

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E HAS SKIN DENT, APPROXIMATELY 15 INCHES FROM INBOARD END.  INSTALLED DOUBLER REPAIR AT LEFT HORIZONTAL STABILIZER LEADING EDGE.  REPAIR ACCOMPLISHED IAW SRM 55-10-3 FIG 1.  REF:  N/R 4315.  (X)
